# SDR FDEA202410171531

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 95,344 hours, 21,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACKED AT   STATION XOS 561. LEFT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER AT STATION XOS 561   CRACKED AREA REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
